# SDR HYIA20150706001

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 38,206 hours, 26,997 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,348 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT.  INSPECTED ALL FUEL LINES IN CABIN & ON BOTH WINGS.  FOUND LT ENG BALANCE TUBE LEAKING.  R & R LT ENG BALANCE TUBE, LEAK CHECKED GOOD.
